# SDR DALA2025121809209

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS DENTED AT BS 500E, BETWEEN STR 25RT AND 24RT. PERFORMED FRAME REPAIR AT BS 500E BETWEEN STR 23R TO STR 25R, AT FWD CARGO. PER B-737 900 SRM 53-30-07-2R-2 STEP 4 A, B, AND C.
